MAUDE Adverse Event Report: BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM

BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM
Model Number 516704
Medical Device Problem Code Failure to Transmit Record (1521)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is pride industries.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed in and (b)(4) registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that kit tablet recorded the incorrect dosing.The following information was provided by the initial reporter: material no.516704, batch no.91df1f51.It is reported product recorded incorrect dosage.
 
Event or Problem Description
It was reported that kit tablet recorded the incorrect dosing.The following information was provided by the initial reporter: material no.516704, batch no.91df1f51 it is reported product recorded incorrect dosage.
 
Additional Manufacturer Narrative
H6: investigation summary no photos or samples were received by our quality team for evaluation.A device history record review found no non-conformances associated with this issue during production of this batch.Based on the quality team's investigation, the system preformed as designed.

Brand Name
KIT TABLET
Common Device Name
INTELLIPORT SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11510135
Report Number2243072-2021-00823
Device Sequence Number4203708
Product Code PHC
UDI-Device Identifier00382905167041
UDI-Public00382905167041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number516704
Device Catalogue Number516704
Device Lot Number20028T01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date03/17/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1